MathSciNet Relay Station
MathSciNet bibliographic data
MR1992557 (2004d:60010) 60B12 (60F05 60F10 60G15 60J65)
Fatalov, V. R. Asymptotics of large deviations of Gaussian processes of Wiener type for $L\sp p$-functionals, $p>0$, and the hypergeometric function. (Russian) Mat. Sb. 194 (2003), no. 3, 61--82; translation in Sb. Math. 194 (2003), no. 3-4, 369–390
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement